# SDR 2004UALA00994

- Difficulty date: October 28, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: UA
- Make and model: Airbus A320-232
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Condition: Separated
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE ASSEMBLY PASSED LOW VOLUME LEAK CHECK AT 3000 PSI FOR 24 HOURS.   DURING FILL PROCESS AT 1500 PSI THE VALVE SEPARATED FROM CYLINDER AT BOTTLE ADAPTER. THE CRACKED FITTING WAS MADE OF ALUM 7075-T6 OR 2024-T4.  NEW FITTINGS MADE OF SUPERIOR MATERIAL 7075-T73 ARE NOW AVAILABLE AND ARE BEING SPECIFIED TO BE USED AS REPLACEMENT TO FITTINGS FOUND TO BE DEFECTIVE DURING SHOP CHECKS. THIS FITTING REPLACEMENT IS THE SUBJECT OF AIR CRUISERS SIL 25-181 REV-1.
